# SDR YENA20140714133

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 21,096 hours, 12,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Part time: 13,535 hours, 8,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 FAIL AT FL280.  PERFORMED EMERGENCY DESCENT TO 10000 CABIN ALT REACHED 9300. ACFT DIVERTED IAW FIM 36-10-00-810-804-AA, NO CORRELATED OR ACTIVE MESSAGES, INSPECTED BLEED 1 PRESSURE SENSOR TUBE, NO DEFECTS NOTED.  R & R NR 1 BLEED PRESSURE SENSOR IAW E190MM 36-14-02, GROUND RAN ACFT, OPS CHECK GOOD AT THIS TIME.    THE NR 2 ENGINE NPRSOV WAS R & R IAW E190MM 36-11-03.
